# SDR DALA201908064593

- Difficulty date: July 27, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,169 hours, 23,407 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON AFT LOWER SKIN AT AFT CARGO DOOR.(PTAS). SUMMARY OF NRC S/N 00565. DAMAGED SKIN WAS REPAIRED PER B757-200 SRM 52-30-01 REPAIR 4.
